# SDR 95ZZZM693

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 026 - KDAY-KSEA - THE CENTER GLARESHEILD LIGHTS WENT BRIGHT THEN OUT.  THIS WAS FOLLOWED BY SMOKE FROM THE FIRST OFFICERS RIGHT CONSOLE. MAINTENANCE FOUND THE GLARESHEILD FLOOD LIGHT BALLAST SHORTED.  MAINTENANCE TRANSFERRED THE GLARESHEILD LIGHTING TO THE DMI LIST IAW MEL 33-1.
